Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Took accutane for 6 months and have been off for probably a month and a half. I am wondering if I now have scars or just red marks. My face is usually pretty red because I am constantly outside working. Comments please....thank you

post-109358-1249325739_thumb.jpg

post-109358-1249325739_thumb.jpg

Share this post


Link to post
Share on other sites

To be very honest with you i cannot see much redness !

There are a few dips but only slight .. so it may be scarring

Share this post


Link to post
Share on other sites
Are you applying moisturizer w/ SPF b4 you go out?

yes moisturizer with spf 15 if I go outside and moisturizer at night before I go to bed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×